Items for Mathematics in 2005

Up a level
Export as [feed] Atom [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | G | H | J | K | L | M | N | P | R | S | T | W | Y | Z
Number of items: 65.

A

Ahrem, Regine, Beckert, Armin and Wendland, Holger (2005) A new multivariate interpolation method for large-scale spatial coupling problems in aeroelasticity. In: International Forum on Aeroelasticity and Structural Dynamics (IFASD), Munich, Germany.

B

Ball, S and Hirschfeld, J W P (2005) Bounds on (n,r)-arcs and their application to linear codes. Finite Fields and Their Applications, 11 (3). pp. 326-336. ISSN 1071-5797

Bartuccelli, Michele V, Gourley, S A and Kyrychko, Y (2005) Comparison and convergence to equilibrium in a nonlocal delayed reaction-diffusion model on an infinite domain. Discrete and Continuous Dynamical Systems - Series B, 5 (4). pp. 1015-1026. ISSN 1531-3492

Bechtel, J F M, Tölg, R, Robinson, D R, Graf, B, Richardt, G, Sievers, H H and Kraatz, E G (2005) The extent of akinesis is predictive of the in-hospital mortality from endoaneurysmorrhaphy. Zeitschrift fur Kardiologie, 94 (2). pp. 121-127. ISSN 0300-5860

Blyuss, K B, Ashwin, P, Bassom, A P and Wright, C D (2005) Master-equation approach to the study of phase-change processes in data storage media. Physical Review E, 72 (1). ISSN 1539-3755

Blyuss, Konstantin (2005) On a model of spatial spread of epidemics with long-distance travel. Physics Letters A, 345 (1-3). pp. 129-136. ISSN 0375-9601

Blyuss, Konstantin B and Kyrychko, Yuliya N (2005) APPLIED MATHEMATICS AND COMPUTATION. Applied Mathematics and Computation, 160 (1). pp. 177-187. ISSN 0096-3003

Blyuss, Konstantin B and Kyrychko, Yuliya N (2005) On a basic model of a two-disease epidemic. Applied Mathematics and Computation, 160 (1). pp. 177-187. ISSN 0096-3003

Brasche, Johannes F and Melgaard, Michael (2005) The Friedrichs extension of the Aharonov-Bohm Hamiltonian on a disk. Integral Equations and Operator Theory, 52 (3). pp. 419-436. ISSN 0378-620X

Broom, M (2005) Evolutionary games with variable payoffs. Comptes Rendus Biologies, 328 (4). pp. 403-412. ISSN 1631-0691

Broom, M, Speed, M P and Ruxton, G D (2005) Evolutionarily stable investment in secondary defences. Functional Ecology, 19 (5). pp. 836-843. ISSN 0269-8463

Broom, Mark and Ruxton, Graeme D (2005) You can run or you can hide: optimal strategies for cryptic prey against pursuit predators. Behavioral Ecology, 16 (3). pp. 534-540. ISSN 1465-7279

Burger, Martin and Hintermüller, Michael (2005) Projected gradient flows for BV/Level set relaxation. PAMM, 5. pp. 11-14. ISSN 1617-7061

Burman, Erik (2005) A unified analysis for conforming and nonconforming stabilised finite element methods using interior penalty. SIAM Journal on Numerical Analysis, 43 (5). pp. 2012-2033. ISSN 0036-1429

Burman, Erik and Ern, Alexandre (2005) Stabilized Galerkin Approximation of Convection-Diffusion-Reaction Equations: Discrete Maximum Principle and Convergence. Mathematics of Computation, 74 (252). pp. 1637-1652. ISSN 0025-5718

Burman, Erik and Hansbo, Peter (2005) Stabilized Crouzeix-Raviart element for the Darcy-Stokes problem. Numerical Methods for Partial Differential Equations, 21 (5). pp. 986-997. ISSN 0749-159X

C

Chlebík, Miroslav and Chlebíková, Janka (2005) Approximation hardness of optimization problems in intersection graphs of d-dimensional boxes. In: Sixteenth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2005, Vancouver, British Columbia, Canada.

Chlebík, Miroslav, Cianchi, Andrea and Fusco, Nicola (2005) The perimeter inequality under Steiner symmetrization: Cases of equality. Annals of Mathematics, 162 (1). pp. 525-555. ISSN 0003-486X

D

De Marchi, Stefano, Schaback, Robert and Wendland, Holger (2005) Near-optimal data-independent point locations for radial basis function interpolation. Advances in Computational Mathematics, 23 (3). pp. 317-330. ISSN 1019-7168

Deckelnick, G, Elliott, CM and Dziuk, K (2005) Computation of geometric partial differential equations and mean curvature flow. Acta Numerica, 14. pp. 139-232. ISSN 0962-4929

Deckelnick, Klaus, Dziuk, Gerhard and Elliott, Charles M (2005) Computation of Geometric PDEs and Mean Curvature Flow. Acts Numerica, CUP 14. pp. 139-232.

Deckelnick, Klaus, Dziuk, Gerhard and Elliott, Charles M (2005) Computation of geometric partial differential equations and mean curvature flow. Acta Numerica, 14. pp. 139-232. ISSN 0962-4929

Deckelnick, Klaus, Dziuk, Gerhard and Elliott, Charles M (2005) Fully discrete semi-implicit second order splitting for anisotropic surface diffusion of graphs. SIAM Journal on Numerical Analysis, 43 (3). pp. 1112-1138. ISSN 0036-1429

Düring, Bertram (2005) Black-Scholes type equations: mathematical analysis, parameter identification & numerical solution. Doctoral thesis (PhD), J. Gutenberg-Universität Mainz, Germany.

Düring, Bertram and Jüngel, Ansgar (2005) Existence and uniqueness of solutions to a quasilinear parabolic equation with quadratic gradients in financial markets. Nonlinear Analysis, 62 (3). pp. 519-544.

Düring, Bertram and Lüders, Erik (2005) Option prices under generalized pricing kernels. Review of Derivatives Research, 8 (2). pp. 97-123.

E

Elliott, C M, Kay, D and Styles, V (2005) Finite element analysis of a current density-electric field formulation of Bean's model for superconductivity. IMA Journal of Numerical Analysis, 25 (1). pp. 182-204. ISSN 0272-4979

Elliott, C M, Kay, D and Styles, V (2005) Finite element analysis of a current density-electric field formulation of Bean's model for superconductivity. IMA Journal of Numerical Analysis, 25. pp. 182-204. ISSN 0272-4979

Elliott, CM, Kay, D and Styles, V (2005) Finite element analysis of a current density-electric field formulation of Bean's model for superconductivity. IMA Journal of Numerical Analysis, 25 (1). pp. 182-204. ISSN 0272-4979

G

Giesl, P (2005) The basin of attraction of periodic orbits in nonsmooth differential equations. Zeitschrift fur Angwandte Mathematik und Mechanik, 85 (2). pp. 89-104. ISSN 0044-2267

Giesl, Peter (2005) Stimmung und Kettenbrüche. In: Stahnke, M (ed.) Mikrotöne und mehr: Auf György Ligetis Hamburger Pfaden. von Bockel Verlag, Hamburg, Germany. ISBN 393269662X

Griesse, Roland, Hintermüller, Michael and Hinze, Michael (2005) Differential stability of optimal control problems for the Navier Stokes equations. Numerical Functional Analysis and Optimization, 26 (7/8). pp. 829-850.

H

Hammond, P R (2005) Combinatorial aspects of the theory of q-series. Doctoral thesis (DPhil), University of Sussex.

Hesse, Kerstin and Sloan, Ian H (2005) Optimal lower bounds for cubature error on the sphere S2. Journal of Complexity, 21 (6). pp. 790-803. ISSN 0885-064X

Hesse, Kerstin and Sloan, Ian H (2005) Worst-case errors in a Sobolev space setting for cubature over the sphere $S^2$. Bulletin of the Australian Mathematical Society, 71 (1). pp. 81-105. ISSN 0004-9727

Hintermueller, Michael (2005) Fast level-set based algorithms using shape and topological sensitivity information. Control and Cybernetics, 34. pp. 305-324. ISSN 0324-8569

Hintermüller, M, Kovtunenko, V and Kunisch, K (2005) Generalized Newton methods for crack problems with non-penetration condition. Numerical Methods for Partial Differential Equations, 21. pp. 586-610.

Hintermüller, Michael and Vicente, Luis N (2005) Space mapping for optimal control of partial differential equations. SIAM Journal on Optimization, 15 (4). pp. 1002-1025. ISSN 1052-6234

J

Jensen, Max (2005) Discontinuous Galerkin methods for Friedrichs systems with irregular solutions. Doctoral thesis (DPhil), University of Oxford.

Johnson, Tomas and Melgaard, Michael (2005) On the maximal ionization for the atomic Pauli operator. Proceedings of the Royal Society A, 461 (2063). pp. 3355-3364. ISSN 1471-2946

K

Kiss, Istvan Z, Green, Darren M and Kao, Rowland R (2005) Disease contact tracing in random and clustered networks. Proceedings B: Biological Sciences, 272 (1570). pp. 1407-1414. ISSN 1471-2954

Kyrychko, Y N, Bartuccelli, M V and Blyuss, K B (2005) Persistence of travelling wave solutions of a fourth order diffusion system. Journal of Computational and Applied Mathematics, 176 (2). pp. 433-443. ISSN 0377-0427

Kyrychko, Yuliya N and Blyuss, Konstantin B (2005) Global properties of a delayed SIR model with temporary immunity and nonlinear incidence rate. Nonlinear Analysis: RealWorld Applications, 6. 495 ¿ 507. ISSN 1468-1218

L

Lakkis, Omar and Nochetto, Ricardo H (2005) A posteriori error analysis for the mean curvature flow of graphs. SIAM Journal on Numerical Analysis, 42 (5). pp. 1875-1898. ISSN 0036-1429

M

Madzvamuse, Anotida, Maini, Philip K and Wathen, Andrew J (2005) A moving grid finite element method for the simulation of pattern generation by Turing models on growing domains. Journal of Scientific Computing, 24 (2). pp. 247-262. ISSN 1573-7691

Melgaard, Michael (2005) Optimal limiting absorption principle for a Schrödinger type operator on a Lipschitz cylinder. Manuscripta Mathematica, 118 (2). pp. 253-270. ISSN 0025-2611

Melgaard, Michael (2005) Thresholds properties for matrix-valued Schrödinger operators. Journal of Mathematical Physics, 46 (8). 083507. ISSN 0022-2488

Merkin, J H and Kiss, I Z (2005) Dispersion curves in the diffusional instability of reaction fronts. Physical Review E, 72 (2). ISSN 1539-3755

N

Narcowich, Francis J, Ward, Joseph D and Wendland, Holger (2005) Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Mathematics of Computation, 74 (250). pp. 743-763. ISSN 0025-5718

P

Parolini, N and Burman, E (2005) A finite element level set method for viscous free-surface flows. In: SERIES ON ADVANCES IN MATHEMATICS FOR APPLIED SCIENCES.

R

Robinson, Derek (2005) Statistics for epidemiology. pp. 254-255. ISSN 0964-1998

Rozenblum, G and Melgaard, M (2005) Schrödinger operators with singular potentials. In: Chipot, M and Quittner, P (eds.) Handbook of differential equations : stationary partial differential equation. Handbook of differential equations, 2 . Elsevier/North-Holland, Amsterdam, pp. 407-517. ISBN 9780444520456

Ruxton, Graeme D, Fraser, Chris and Broom, Mark (2005) An evolutionarily stable joining policy for group foragers. Behavioral Ecology, 16 (5). pp. 856-864. ISSN 1045-2249

S

Scalas, E, Cincotti, S, Dose, C and Raberto, M (2005) Fraudulent agents in an artificial financial market. In: Lux, Thomas, Reitz, Stefan and Samanidou, Eleni (eds.) Nonlinear dynamics and heterogenous interacting agents. Lecture notes in economics and mathematical systems (550). Springer, Berlin. ISBN 9783540272960

Skriganov, M M and Sobolev, A V (2005) Variation of the number of lattice points in large balls. Acta Arithmetica, 120 (3). pp. 245-267. ISSN 0065-1036

Sobolev, Alexander (2005) Integrated density of states for the periodic Schroedinger operator in dimension two. Annales Henri Poincare, 6 (1). pp. 31-84. ISSN 1424-0637

T

Taheri, Ali (2005) Local minimizers and quasiconvexity - the impact of topology. Archive for Rational Mechanics and Analysis, 176 (3). pp. 363-414. ISSN 0003-9527

Taheri, Shahnez, Tang, Qi and Zhang, Kewei (2005) Young measure solutions and instability of the one-dimensional Perona-Malik equation. Journal of Mathematical Analysis and Applications, 308 (2). pp. 467-490. ISSN 0022-247X

Tang, Qi (2005) Dynamics of a quantative character subject only to stabilizing selection. Mathematical Biosciences, 194. pp. 81-93. ISSN 0025-5564

W

Wendland, Holger (2005) Computational aspects of radial basis function approximation. In: Jetter, K, Buhmann, M, Haussmann, W, Schaback, R and Stoeckler, J (eds.) Topics in Multivariate Approximation and Interpolation. Elsevier, B. V., pp. 231-256. ISBN 9780444518446

Wendland, Holger (2005) On the convergence of a general class of finite volume methods. SIAM Journal on Numerical Analysis, 43 (3). pp. 987-1002. ISSN 0036-1429

Wendland, Holger (2005) Scattered data approximation. Cambridge Monographs on Applied and Computational Mathematics, 17 . Cambridge University Press. ISBN 9780521843355

Wendland, Holger and Rieger, Christian (2005) Approximate interpolation with applications to selecting smoothing parameters. Numerische Mathematik, 101 (4). pp. 729-748. ISSN 0029-599X

Y

Yates, Gillian E and Broom, Mark (2005) A stochastic model of the distribution of unequal competitors between resource patches. Journal of Theoretical Biology, 237 (3). pp. 227-237. ISSN 0022-5193

Z

Zadražil, A, Kiss, I Z, D'Hernoncourt, J, Ševčíková, H, Merkin, J H and De Wit, A (2005) Effects of constant electric fields on the buoyant stability of reaction fronts. Physical Review E, 71 (2). ISSN 1539-3755

This list was generated on Mon May 20 00:39:56 2019 BST.